# SDR DHL2001802011

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Nr 6 And 7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1)   NR 6 SMOKE DETECTOR LIGHT WILL NOT COME ON FOR TEST.  NR 7 SMOKE DETECTOR LIGHT WILL NOT GO OUT AFTER TEST.   2)   RELAMPED NR 6 SMOKE DETECTOR PER SMM 26-15-00.OPS CHECK OK.  RELAMPED NR 7 SMOKE DETECTOR PER SMM 26-15-00.OPS CHECK OK.   STATUS: CLOSED
